# SDR ASAA0480305

- Difficulty date: April 22, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957918501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOOR PANEL IS CRACKED AND DISBONDED ON LOWER SURFACE AT FS 977-1003.  REPLACED DAMAGED HAT CHANNEL PER MM 20-20-1.  (M)
